A functional equation for quadratic forms (Short Communication).
Aequationes mathematicae, Tome 19 (1979), pp. 305-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136834,
author = {T.M.K. Davison},
title = {A functional equation for quadratic forms {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {305--306},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136834/}
}
T.M.K. Davison. A functional equation for quadratic forms (Short Communication).. Aequationes mathematicae, Tome 19 (1979), pp. 305-306. http://geodesic.mathdoc.fr/item/AM2_1979__19_136834/